# SDR GAIA04074OP

- Difficulty date: May 14, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- Engine: Pwa JT8D9
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 5 Kruger
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOTED ELEVATOR LOW PRESSURE LIGHT CAME ON, HYDRAULIC SYSTEM (A) QUANTITY INDICATED ZERO, SYSTEM (A) ENGINE PUMP LOW PRESSURE LIGHTS BLINKING.  FLIGHT DIVERTED MAINTENANCE BASE WHERE A LANDING WAS MADE WITHOUT INCIDENT.  FOUND BROKEN INSERT IB TRUNNION FITTING ON NR 5 KRUGER FLAP ACTUATOR.  REMOVED AND REPLACED NR 5 KRUGER FLAP ACTUATOR.  INSPECTED NR 1 AND NR 2 ENGINE HYDRAULIC PUMP CASE DRAIN AND (A) SYSTEM PRESSURE FILTERS.  NO EVIDENCE OF PUMP FAILURE.  FILTERS AND LEAK CHECKS GOOD.  AC WAS RETURNED TO SERVICE.
